CureZone   Log On   Join
I'm a little worried
 
Sunshine123 Views: 1,137
Published: 15 years ago
 

I'm a little worried


Ok. I'm a little worried. About a 2 weeks after I started the anti-candida, my tongue which had always been white now has a yellowish coating. After I saw this, I thought that maybe my liver was having a tough time so I started taking a liquid form of milk thisle and dandelion. Its been two weeks now since I started those supplements and have had this. Should this yellowish color have gone away by now? Anyone else ever have this happen or have any thoughts? I'm starting to get a little worried now. Any suggestions on what to help it go away?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

2.516 sec, (1)